# SDR CALA2022041400988

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 365BLO FLOOR SUPPORT STRUCTURE HAS CORROSION. REPORTED BY V9 21209 FOUND AREA ON FLOOR SUPPORT TO BE OUT OF LIMITS. REMOVED AND REP LACED FLOOR SUPPORT FROM STA 365B BLO IAW B757 SRM 51-40-02 PARA GRAPH 7. REF NON-ROUTINE 145078-0100-0161 FOR INFO
